# SDR C2XA97BT030

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 313
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND FORWARD CABIN EMERGENCY LIGHT DOES NOT ILLUMINATE WHEN CREW ENTRY SWITCH IS PRESSED. MX RELAMPED FORWARD EMERGENCY LIGHT AND OPERATIONALLY CHECKED GOOD.  (M)
